RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2011, Volume 75, Issue 6, Pages 17–46 (Mi izv4732)  

This article is cited in 10 scientific papers (total in 11 papers)

Sharp upper and lower bounds for nestohedra

V. M. Buchstabera, V. D. Volodinb

a Steklov Mathematical Institute, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University

Abstract: We obtain sharp upper and lower bounds for the coefficients of the enumerative polynomials of all flag nestohedra as well as for certain important subclasses including graph-associahedra. Proofs are based on an original construction of sequences of polytopes.

Keywords: convex polytope, face vector, flag nestohedron, graph-associahedron, Gal's conjecture.

DOI: https://doi.org/10.4213/im4732

Full text: PDF file (694 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2011, 75:6, 1107–1133

Bibliographic databases:

UDC: 515.164.8
MSC: 05E45, 14M25, 52B05
Received: 17.08.2010
Revised: 09.03.2011

Citation: V. M. Buchstaber, V. D. Volodin, “Sharp upper and lower bounds for nestohedra”, Izv. RAN. Ser. Mat., 75:6 (2011), 17–46; Izv. Math., 75:6 (2011), 1107–1133

Citation in format AMSBIB
\Bibitem{BucVol11}
\by V.~M.~Buchstaber, V.~D.~Volodin
\paper Sharp upper and lower bounds for nestohedra
\jour Izv. RAN. Ser. Mat.
\yr 2011
\vol 75
\issue 6
\pages 17--46
\mathnet{http://mi.mathnet.ru/izv4732}
\crossref{https://doi.org/10.4213/im4732}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918892}
\zmath{https://zbmath.org/?q=an:1237.52006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011IzMat..75.1107B}
\elib{http://elibrary.ru/item.asp?id=20358817}
\transl
\jour Izv. Math.
\yr 2011
\vol 75
\issue 6
\pages 1107--1133
\crossref{https://doi.org/10.1070/IM2011v075n06ABEH002566}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298497200002}
\elib{http://elibrary.ru/item.asp?id=18031619}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84455192058}


Linking options:
  • http://mi.mathnet.ru/eng/izv4732
  • https://doi.org/10.4213/im4732
  • http://mi.mathnet.ru/eng/izv/v75/i6/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Volodin, “Geometric realization of the $\gamma$-vectors of 2-truncated cubes”, Russian Math. Surveys, 67:3 (2012), 582–584  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Aisbett N., “Inequalities between gamma-polynomials of graph-associahedra”, Electron. J. Comb., 19:2 (2012), P36, 17 pp.  mathscinet  zmath  isi  elib
    3. A. M. Vershik, A. P. Veselov, A. A. Gaifullin, B. A. Dubrovin, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, D. V. Millionshchikov, S. P. Novikov, T. E. Panov, A. G. Sergeev, I. A. Taimanov, “Viktor Matveevich Buchstaber (on his 70th birthday)”, Russian Math. Surveys, 68:3 (2013), 581–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. N. Aisbett, “Frankl-Füredi-Kalai inequalities on the $\gamma$-vectors of flag nestohedra”, Discrete Comput. Geom., 51:2 (2014), 323–336  crossref  mathscinet  zmath  isi  elib  scopus
    5. N. Yu. Erokhovets, “Buchstaber invariant theory of simplicial complexes and convex polytopes”, Proc. Steklov Inst. Math., 286 (2014), 128–187  mathnet  crossref  crossref  isi  elib  elib
    6. I. Yu. Limonchenko, “Massey products in cohomology of moment-angle manifolds for 2-truncated cubes”, Russian Math. Surveys, 71:2 (2016), 376–378  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. A. A. Gaifullin, “Small covers of graph-associahedra and realization of cycles”, Sb. Math., 207:11 (2016), 1537–1561  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. Grigory D. Solomadin, “Quasitoric totally normally split manifolds”, Proc. Steklov Inst. Math., 302 (2018), 358–379  mathnet  crossref  crossref  mathscinet  isi  elib
    9. Suyama Yu., “Toric Fano Varieties Associated to Finite Simple Graphs”, Tohoku Math. J., 71:1 (2019), 137–144  crossref  mathscinet  zmath  isi
    10. V. M. Buchstaber, I. Yu. Limonchenko, “Massey products, toric topology and combinatorics of polytopes”, Izv. Math., 83:6 (2019), 1081–1136  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    11. Ivan Yu. Limonchenko, “On Higher Massey Products and Rational Formality for Moment–Angle Manifolds over Multiwedges”, Proc. Steklov Inst. Math., 305 (2019), 161–181  mathnet  crossref  crossref  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:552
    Full text:128
    References:48
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020